Ostatnia aktualizacja:
December 08. 2018 12:38:10
Contact information. > Publications.

Publications.

  1. Homotopy theories and model categories (with W.G. Dwyerem) Handbook of Algebraic Topology, North Holland, 1995, str 73-126.
  2. Strong homotopy theory of cyclic sets, Journal of Pure and applied algebra 99 (1995),   str. 35-52.
  3. Homotopy theory of dihedral and quaternionic sets, Topology, 39 (2000), str. 557-572.
  4.  Stratified model categories, Fundamenta Mathematicae, 178 (2003), str. 217-236. 
  5. On fibrations and cofibrations in a stratified model category, Algebra and discrete mathematics, 4 (2006), p. 112-125. 
  6. Homotopy theory of O(2)-spaces, Journal of Pure and applied algebra, 214 (2010). str. 1-5.
  7. The lifting-extension problem for duchain complexes of Dwyer and Kan, Demonstration Mathematicae, Vol. XLVIII, 2015.
  8. A model of the Borel construction on the free loop space. Osaka Journal of Mathematics, Vol. 53, 2016.